Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

I Have Diarrhea And Rash I Think I Have Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Side Effects of HIV Drugs

...certain time of day, such as bedtime Find out if you can treat mild side effects with home remedies, over-the-counter medications, or prescription drugs and have these treatments on hand, especially for common side effects like diarrhea and nausea Ask when you should get medical attention for a side effect Let your health care provider know if you are experiencing side effects, especially if you are taking a drug that may cause a...
Ask the Experts

Facial rashes or zigs

Hi I was diagnosed about 2 months ago with HIV - CD4 less than 20 and viral load of 2-3 millions. Apart from diarrhoea, I also had rashes and breakouts on my face. Doctor then put me on combivir and efavarenz and my last CD4 count climbed back to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Facial rashes are common in HIV+ pxs (such as seborrhea, folliculitis) and often can flare up after treatment is started (due somewhat to Read more »

Is it possible that I caught new strain of HIV from Singapore and it's undetectable?

Dr. Bob - I have been reading the forum for the longtime and I really need your help. This is my third time posting the question. Here's is the brief history of my troubles. I visited the Singapore in March of 2008 and for the first time in my...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...HIV-antibody test at the three-month mark for a definitive and conclusive result. See a dermatologist if you have a persistent rash. Spend some time perusing the wealth of information on this site related to HIV transmission, HIV prevention, HIV... Read more »

skin rashes and loose stools

im on the combo of Truvada,Reyataz, Norvir can they cause a skin rash with pain and itching. and loose stools with upset stomich?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Yes-a significant minority of patients on that regimen will have loose stools partly due to the ritonavir or atazanavir or the tenofovir. A small percentage of patients can develop a skin rash to any given Read more »

Rash induced by PI/Antiretrovirals

Thanks for your answer to my recent questions regarding diarrhea and the new drug regiment I recently started (Presista, Norvir, Truvada, Virimmunem, bactrim). Takimg the bulk fiber supplement did the trick. Now I am having a problem with skin...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,Rashes are impossible to evaluate over the Internet. I would strongly suggest you show the rash to your HIV specialist. He'll be able Read more »
Articles
AIDS InfoNet

Acute HIV Infection

...infected don't notice anything. Symptoms generally occur within 2 to 4 weeks. The most common symptoms are fever, fatigue, and rash. Others include headache, swollen lymph glands, sore throat, feeling achy, nausea, vomiting, diarrhea, and night... Read more »
AIDSinfo

An Overview of Ziagen (Abacavir)

...right away if they have a skin rash or any two or more of the following symptoms: sudden fever; severe tiredness or achiness; diarrhea, nausea, vomiting, or stomach pain; sore throat, shortness of breath, or cough; or a general ill feeling. These... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...can cause dehydration (loss of water and nutrients) and wasting (unintentional weight loss). You have diarrhea if you have watery stools or if you have three or more bowel movements each day. If your diarrhea lasts for more than a few days,... Read more »
AIDS InfoNet

What Is AIDS?

...treatment, your CD4 cell count will most likely go down. You might start having signs of HIV disease like fevers, night sweats, diarrhea, or swollen lymph nodes. If you have HIV disease, these problems will last more than a few days, and probably... Read more »
Connect With Others

Can't get it out of my head

Posted by kev2006, 5 Replies
...risks since then. The problem revolves around the fact that I am always tired, have a resident ulcer on my tongue and have had loose stools virtually every day for weeks and weeks. I went to the GP today who knows about my worries. He's had me... Read more »

PLEASE help! Rash, no fever...worried SICK

Posted by molls1992, 4 Replies
...had an HIV test in April after being with him....NEGATIVE. But now after this last instance, I've developed a HORRIBLY itchy rash. Like...itch till I give myself bruises type of rash!!! Its mostly right around where the band of my bra sits,... Read more »

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

HIV Symptoms ? Can you help me please

Posted by Anonymous, 2 Replies
...pinkish and reddish rash on my upper arms, upper back, neck, shoulders and my face really bad this rash does not itch I dont get diarrhea, nausea or vomit when I get this rash. I just feel extremely hot and you can see the rash it looks like a... Read more »